# SDR HEEA079280

- Difficulty date: May 16, 2002
- Submitted: May 28, 2002
- Operation: Air carrier
- Aircraft: N86CH
- Make and model: Bolkms BO105S
- Aircraft serial: S557
- Aircraft time: 13,396 hours
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Indicator
- Part number: 504001790116
- Part serial: 1327
- Condition: Inaccurate
- Location: Horizon Gyro
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

HORIZON GYRO INDICATOR SHOWS 5 DEGREES LEFT BANK AND SOMETIMES 10 DEGREES NOSE DOWN IN LEVEL FLIGHT. REPLACED WITH SERVICEABLE PART.
